# SDR SWAA2024040562401

- Difficulty date: March 12, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193CR AT FUSELAGE EXTERIOR 2024-176796<[01] TOOL USED: CALIPER PN: 500-464; SN: B17030933; DUE DATE: 07-NOV-24;[02] TOOL USED: HOT BONDER P/N: HCS9000B S/N: 18175469 DUE DATE: 24-JAN-25.;[03] TOOL USED SCALE P/N: CR5200 S/N: 8342514513 DUE DATE: 17 FEB 25.;[04] TOOL USED: SCALE P/N: SPX621 S/N: 8340225489 DUE DATE: 22-FEB-25.;[05] TOOL USED: UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[06] TOOL USED: MULTIMETER P/N: FLUKE 1587 ; S/N: 18820031 ; DUE DATE: 21-FEB-25.;[07] REPAIRED ACCESS PANEL 193CR AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[08] REPAIRED ACCESS PANEL 193CR AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW. COMPLETED TASK.
